# SDR 08FDEA04005

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D1042200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE HAS SCRATCH AT FR 40 LT, BELOW FLOOR PANEL 231QH, AFT SIDE REMOVED DAMAGED SEAT TRACK AND FABRICATED AND INSTALLED REPLACEMENT TRACK AT TRACK NR 4LT BETWEEN FR 40 AND FR 45 IAW AIRBUS DRAWING A53811923 AND A310-300 SRM 51-40-21.  ADJACENT DUMMY TRACK P/N Y53829790200 AND CROSS BEAM P/N A5381316820000 WERE ALSO REPLACED DUE TO DAMAGED.
